# SDR AWXA0001478

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING DOUBLER AT STA 626 STR 16L FOUND STR 16L DENTED AND CREASED.  CUT OUT DAMAGE; FABBED AND INSTALLED REPAIR SPLICE IAW SRM 53-00-03 FIG 201.
